CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › driftingtiger5 › Posts

Posts by driftingtiger5

2 posts shown.

Psychotropic medication discussion thread in Psychology & Therapy ·
Paul Newman5 said:Took Escitalopram in split doses—short term Cipralex first, then two months of Citram this summer. Neither worked for me, and neither caused weight gain. Don't know how it affects others.
By the way, quick question for someone else. I've been on Effexor for 3 weeks now, 37.5mg in the morning. It's working great. Just had some sweating and nausea the first few days, but after two weeks, I feel physically better. Not napping during the day, feeling less irritable and a bit more cheerful. More energetic. But when I have to leave the house, that fear of something happening still hits me, and I get anxiety going to work, even though it's better at home and I need less Helix than before. For those on Effexor long-term, did it actually lower your anxiety? I'm mostly anxious rather than depressed, so I want to know if it helps with that specifically.


Dear, could you tell me how you realized they weren't working for you? Was it because the physical symptoms were too much, or perhaps because there just wasn't any mental progress at all... I've only been on mine for three days, so I really can't say... I had to head to the bank today and, well, my heart was racing and my palms were shaking, but I survived it, and I do feel a little better, which I suspect is thanks to the Helix...
Psychotropic medication discussion thread in Psychology & Therapy ·
My dear friends, I have finally started my journey with antidepressants—specifically Pfizer's Escitalopram. I’m fully aware of the potential side effects, and having been on it for three days now, I’ve already been dealing with some lightheadedness and a bit of nausea. To manage the transition, I’ve been taking Helix alongside it, though I only plan to continue that for a few more days until my body adjusts to the antidepressant itself... Has anyone here used or perhaps currently uses Escitalopram? Most importantly, does it lead to weight gain? I’m already carrying about 20 pounds more than I’d like... and while I realize my mental health is far more critical than the number on the scale, I can't help but worry... thank you all so much in advance!